Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Recommended Posts

Anybody else suffering from this? Help I don't know what to do I keep putting hydrocortisone but it's not really helping and it's been triple digits in Fresno, Ca for a month now. Besides that I'm good Ive lost 55 lbs so far.

Share this post


Link to post
Share on other sites

Aaah boob rash. Never had boob rash but had plenty of upper inner thigh rash. If you don’t live somewhere with hideous summer temperatures you can’t understand the irritation that is these rashes. Try to keep the area dry - gently pat the area dry throughout the day as needed. Try using a barrier cream as well as the steroid cream. Avoid synthetic materials as they make you perspire more. And pray for cooler weather.

Congrats on your weight loss so far. Just think, this may be the last summer you ever experience boob rash again. Woo hoo!

Share this post


Link to post
Share on other sites

yea I remember that being a huge pain. One benefit of this surgery is that at one point, you won't have to deal with that any more!

Share this post


Link to post
Share on other sites
Posted (edited)

Anytime you have skin rubbing against skin a rash is possible. Once irritated, fungus, yeast, and/or bacteria can add additional rash fodder rather quickly as such things love open irritations or sores. Things to do:

Keep the area clean: Wash the area with soap and Water frequently;

Keep the area dry: After washing dry the area thoroughly,

Powder the area: Baby powder, something like Gold Bond or Gold Bond Medicated, or anti-fungal powder (see next item);

Address a possible fungus: Apply anti-fungal cream or powder. Athletes foot products will work if you can't find anything clearly labelled 'anti-fungal', as it is the same fungus;

Hydrocortisone can help but it won't fix fungus;

Make sure any creams, ointments, or lotions you use absorb to dry quickly, or it just becomes another irritant;

If all else fails, you may need a prescription anti-fungal, anti-bacterial, or anti-whatever that you Doc can address better than us strangers on the internet;

Good luck,

Tek

Edited by The Greater Fool

Share this post


Link to post
Share on other sites

My wife gets this because she has giant boobs. She swears by gold bond powder. Maybe give it a try?

Share this post


Link to post
Share on other sites
Posted (edited)

Ignore this.

Edited by ShoppGirl

Share this post


Link to post
Share on other sites
Posted (edited)

I have this right now .The UK is usually warm in Summer but it's been really hot lately .I have huge boobs .I was told not to put baby powder on it (talc ) but luckily we went to the USA recently and I grabbed some Gold Bond medicated powder .I use that .If this fails I bought some triple antibiotic cream in Walgreens that they don't sell over here ,I'll try that .I can't wait until these boobs shrink and the bra's stop digging in , can you ?

Edited by fed-up

Share this post


Link to post
Share on other sites

I remembered last night that I sometimes used Curash which is used to treat & sooth babies’ happy rash.

Share this post


Link to post
Share on other sites

7 hours ago, Arabesque said:

I remembered last night that I sometimes used Curash which is used to treat & sooth babies’ happy rash.

That’s what I was going to suggest was Desitin that is also for diaper rash but I used it on “chafing” and wasn’t sure if the OP has that or just a “heat rash.” It really helped on my thigh chafing though.

Share this post


Link to post
Share on other sites

Congratulations on the weight loss! I have saggy boobs now that most of the weight is off, so I get the rashes too. Like above posters said, figure the root cause, get the particular thing that treats the cause. I have used Triple Cream, from the baby isle, for extreme situations. For basic prevention I have found anti perspirant deodorant (expensive) or cheap drug store/chemist petroleum scented with lavender works well in all the skin on skin situations that cause rash. Both my mother and grandmother were nurses and said during the 1960’s to “never use powders ‘down there’ if you’re female because it causes cancer in people with vaginas.” So use the cream of your choice. Anti fungals for feet are the same as for privates. The private version is 2x stronger and the men’s is the same as the woman’s but cheaper. Also Dollar Tree version works fine too. Sorry for the long message. Unless you have surgery or have great genes or youth, the saggy skin still makes rashes. Don’t use powder near your vajaja, Congratulations on your weight loss! I hope you find relief soon, and you are not alone.

Share this post


Link to post
Share on other sites

I still have the under boob rash going on , and it's been over a week .I am going insane as it's spreading .I went to the Pharmacy and they gave me anti fungal cream - it hasn't helped .I am leaving my bra off and have placed cotton towelling under them ,so skin doesn't touch skin .I am back on the triple antibiotic cream but I'm starting to think I may need a course of antibiotics .Help !!

Thanks

Share this post


Link to post
Share on other sites

3 minutes ago, fed-up said:

I still have the under boob rash going on , and it's been over a week .I am going insane as it's spreading .I went to the Pharmacy and they gave me anti fungal cream - it hasn't helped .I am leaving my bra off and have placed cotton towelling under them ,so skin doesn't touch skin .I am back on the triple antibiotic cream but I'm starting to think I may need a course of antibiotics .Help !!

Thanks

call your doctor!

Share this post


Link to post
Share on other sites

Calling your doctor on this isn't a bad idea. It also helps log that you have issues with skin rubbing and may be able to help get insurance coverage for skin removal later. Not promising, but it does help!

Share this post


Link to post
Share on other sites

On 8/25/2022 at 8:58 PM, sagitluvu69 said:

Anybody else suffering from this? Help I don't know what to do I keep putting hydrocortisone but it's not really helping and it's been triple digits in Fresno, Ca for a month now. Besides that I'm good Ive lost 55 lbs so far.

I was having a lot of boob sweat which caused redness and rash (this was prior to surgery). I live in Texas so I understand the heat. I got a cream called Carpe No-Sweat Breast and it really helped. It kept the area a lot drier and eliminated that odor, eventually my redness, itching and rash resolved.

Share this post


Link to post
Share on other sites

Thanks ,it's probably sold in the US , but I'll try the web x

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Trending Products

  • Trending Topics

  • Recent Status Updates

    • Nonna1213

      Hi!  I am 7weeks post-op. Have lost a total 65lbs, 27 since surgery. Anyone else on my same timeline
      · 0 replies
      1. This update has no replies.
    • Giginc

      Just starting my journey...little nervous
      · 0 replies
      1. This update has no replies.
    • Joset

      My name is Jose and I am from the UK, I had a gastric bypass a month ago so I am at the beginning of my weight loss journey.
      I would like to know how many calories I should be eating a day to stay healthy, thank you for your time
      · 0 replies
      1. This update has no replies.
    • SpartanMaker

      Today is the day!  Have to be at the hospital in a couple of hours.  So ready get this done!
      · 0 replies
      1. This update has no replies.
    • Giovanna628

      Morning!
      had surgery yesterday morning, feeling very sore but tolerable with pain meds. I have COPD and Asthma….let me tell ya, coughing is so painful. Anyway… drinking my 2oz every 15 …got my chart and shot glasses on hand.

      · 0 replies
      1. This update has no replies.
  • Recent Topics

  • Hot Products

  • Sign Up For
    Our Newsletter

    Follow us for the latest news
    and special product offers!
  • Together, we have lost...
      lbs

    PatchAid Vitamin Patches

    ×